# SDR AWXA200100547

- Difficulty date: September 8, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - C - DENT FOUND IN FRAME WITH A GOUGE IN THE RADIUS AT BS 1340, STR 26R.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND INSTALLED IAW B757 SRM 51-70-11 FIG 1, PG 1 - 7.
